# SDR CA080609005

- Difficulty date: June 5, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 21,231 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 27621009
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW OF THE ACFT REPORTED LOW POWER FROM THE NR 1 ENGINE. DURING THE COURSE OF TROUBLESHOOTING MX SUSPECTED A BLEED AIR LEAK CAUSED BY A CRACK IN THE BELLOWS FOR THE BLEED AIR LINE. THIS FLEXIBLE JOINT IS COVERED IN A WIRE HEAT SHIELD AND UPON CUTTING AWAY THE SHIELD TO INSPECT THE BELLOWS IT WAS DISCOVERED THAT THE LEAK WAS ORIGINATING FROM THE SEAM WHERE THE BELLOWS ARE FITTED TO THE RIDGED TUBING. THIS PART WAS MANUFACTURED IN 1980 AND IS BELIEVED TO BE ORIGINAL EQUIPMENT. ANY DEFECT IN THIS AREA WOULD BE IMPOSSIBLE TO DETECT ON A VISUAL INSPECTION.
